# SDR SWAA2015051939827

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 69,090 hours, 65,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN LOOSE.  SECURED SIGN ASSEMBLY IAW SIP.
